CSpace
Difference indices of quasi-prime difference algebraic systems
Wang, Jie
2018
Source PublicationJOURNAL OF SYMBOLIC COMPUTATION
Volume87Pages:1
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33732
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang, Jie. Difference indices of quasi-prime difference algebraic systems[J]. JOURNAL OF SYMBOLIC COMPUTATION,2018,87:1.
APA Wang, Jie.(2018).Difference indices of quasi-prime difference algebraic systems.JOURNAL OF SYMBOLIC COMPUTATION,87,1.
MLA Wang, Jie."Difference indices of quasi-prime difference algebraic systems".JOURNAL OF SYMBOLIC COMPUTATION 87(2018):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Jie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Jie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Jie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.